MAUDE Adverse Event Report: FX Shoulder Solutions FX V135 Humelock; Reverse shoulder prosthesis

FX Shoulder Solutions FX V135 Humelock; Reverse shoulder prosthesis
Catalog Number 318-5410
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 09/15/2026
Type of Reportable Event Serious Injury

Brand Name
FX V135 Humelock
Common Device Name
Reverse shoulder prosthesis
Manufacturer (Section D)
FX Shoulder Solutions
15920 addison road
suite 200
addison TX 75001
Manufacturer (Section G)
FX Shoulder Solutions
15920 addison road
suite 200
addison TX 75001
Manufacturer Contact
seenath kabeer
15920 addison road
suite 200
addison, TX 75001
+1(800)280-0775
MDR Report Key50874441
Report Number3014128390-2026-00050
Device Sequence Number10674182
Product Code PHX
UDI-Device Identifier00840452400221
UDI-Public00840452400221
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K223801
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number318-5410
Device Lot NumberV2167
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown